MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0008800
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation for the procedure, the console system did not start.The patient was on the table waiting when the device issue occurred.It was noted that the power socket, on off switch, key, and emergency button were all checked and found to be functioning properly.As a result, it was determined the console needed to be checked.The procedure was cancelled.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.
 
Additional Manufacturer Narrative
The investigation confirmed that the system failed to power up before the procedure, resulting in the procedure being cancelled with no patient complications.Service evaluation identified a broken ac board, and after the ac controller was replaced, the unit operated normally and met specifications.A risk review determined that this failure mode is already known and documented within the product risk management file, and related impacts such as procedure cancellation are considered secondary and not device related.The labeling review confirmed that the ifu provides appropriate instructions for troubleshooting power up issues and that no misuse or labeling concerns contributed to the event.Because the malfunction was traced to an expected or random component failure with no design or manufacturing issues identified, the investigation conclusion code assigned is cause traced to component failure.The following fields were corrected e3.Initial reporter, g2.Report source.
 
Event or Problem Description
It was reported that, prior to the procedure, the system did not start while the patient was already on the table awaiting treatment.The power socket, on/off switch, key switch, and emergency stop button were checked and confirmed to be functioning properly.As the issue could not be resolved through initial troubleshooting, the console required further evaluation.The procedure was cancelled.No patient complications were reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24259402
Report Number2124215-2026-06016
Device Sequence Number13155428
Product Code GEX
UDI-Device Identifier07290109145419
UDI-Public(01)07290109145419(11)200520(10)120
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008800
Device Catalogue NumberGA-0008800
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/20/2026
Date Device Manufactured05/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown